# SDR SWAA2020012040523

- Difficulty date: January 16, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 33,499 hours, 16,952 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF R1 DOOR GIRT BAR BRACKET BACKWARDS.  REPOSITIONED CORRECT ANGLE PER SIP & MM.
